Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hope for others?
Mar 14, 2008

This site has been invaluable. It has answered all my questions quickly and honestly.

Diagnosed June '07 after yearly negative test results. Initial v/l 262,000 and tcells at 20%/350. Monitored every 2 months, age 50 and in great overall health.

Doctor and I agreed that it was time to start meds in Jan when tcells his 298, despite a constant decreasing viral load - last test result pre-meds was 41,000.

Taking Kaletra and Truvada with 2x a day dosing on the Kaletra to minimize side effects and maximize drug levels in the blood. (He believes strongly that even first timers benefit more from 2x a day and if successful, then can evaluate going to 1x a day).

After only 5 1/2 weeks I got lab results back today - I am UNDETECTABLE! tcells are at 390 and % is 21..highest ever.

No real question but wanted to share with others never give up hope, maintain a positive attitude, and focus on a healthy lifestyle, including what you eat.

I am euphoric to say the least and wanted to share with others that there IS hope. And yes, I got a bug that was resistant to all NNRTIs out of the gate so Atripla was not an option.

Only minimal side effects the first few days and the only thing that lingers is a slight bitter taste from the Kaletra so low cal mints it is for the time being!!

Keep thae faith, whatever yours may be folks!!

Response from Dr. Young

Thanks for your post and supportive words.

I hope that others will find this helpful and might share their positive stories.

BY



Previous
tox screen + on antivirals
Next
Taking only 2 of 3 RX HIV Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement